# SDR FDEA200902120513

- Difficulty date: February 12, 2009
- Submitted: February 13, 2009
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 40,058 hours, 27,667 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545739
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE FROM STA 560 TO 580 STRINGER'S 27L TO 28R REPAIRED SKIN DAMAGE FROM STA 560 TO 580 STRINGERS 27L TO 28R IAW EA NR 7-5330-126895, FUSELAGE SKIN DENTS BETWEEN BS 560 AND 580 STR 27L AND 28R REPAIR.
